Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

kombucha

Tretinoin making skin texture worse??

Recommended Posts

I've been trying to hold off from writing this because I know I should be patient and maybe this is temporary since it's only been 2 1/2 months but my self esteem has gone down badly. first off, my prescription is .025% tretinoin cream along with 1% clindamycin. over these 2 months, ive noticed my skin has gotten extremely oily. I actually miss my oily skin (and basically overall skin) before tretinoin since it was much better. honestly at first i was happy to use tretinoin since i heard it dried the skin and I would much prefer to have dry skin than oily skin. instead i got something worse. I've been trying to stop myself from using masks and scrubs because i know its bad. My skin texture has significantly turned worse too. I see bumps on my cheeks but when I touch them there's no bump? my cheeks look like plastic. They look shiny and like stretched plastic under my bathroom light but when I touch them they're soft. my pores are big around my nose area. Seriously like the skin around my eyes is smooth and nice and then you go slightly down and it's a whole different skin texture and color (red). I've begun using aloe vera again to maybe help with the oiliness. I hate using makeup but I had to use translucent powder to mattify my face at school like every 3 periods. As for dosage, I used to use like 3 pea sized amounts for my face but i began to use less and buffered it  with moisturizer. anyone can help?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×